Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2017: 0.314
5-year IMPACT FACTOR: 0.462

CiteScore 2017: 0.46

SCImago Journal Rank (SJR) 2017: 0.339
Source Normalized Impact per Paper (SNIP) 2017: 0.845

Mathematical Citation Quotient (MCQ) 2017: 0.26

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 58, Issue 4

Issues

On automorphisms of finite Abelian p-groups

Marek Golasiński / Daciberg Gonçalves
Published Online: 2008-06-14 | DOI: https://doi.org/10.2478/s12175-008-0084-1

Abstract

Let A be a finitely generated abelian group. We describe the automorphism group Aut(A) using the rank of A and its torsion part p-part A p.

For a finite abelian p-group A of type (k 1, ..., k n), simple necessary and sufficient conditions for an n × n-matrix over integers to be associated with an automorphism of A are presented. Then, the automorphism group Aut(A) for a finite p-group A of type (k 1, k 2) is analyzed.

MSC: Primary 20K30; Secondary 20E36

Keywords: finite abelian p-group; automorphism group; semi-direct product

  • [1] BUCKLEY, J.: Automorphisms groups of isoclinic p-groups, J. London Math. Soc. 12 (1975), 37–44. http://dx.doi.org/10.1112/jlms/s2-12.1.37CrossrefGoogle Scholar

  • [2] COXETER, H. S. M.— MOSER, W. O. J.: Generators and relations for discrete groups, Springer-Verlag, Berlin-Heidelberg-New York, 1972. Google Scholar

  • [3] GOLASIŃSKI, M.— GONÇALVES, D. L.: Automorphism groups of generalized (binary) icosahedral, tetrahedral and octahedral groups (Submitted). Web of ScienceGoogle Scholar

  • [4] GOLASIŃSKI, M.— GONÇALVES, D. L.: On automorphisms of split metacyclic groups (Submitted). Web of ScienceGoogle Scholar

  • [5] SPEISER, A.: Die Theorie der Gruppen von endlicher Ordung, Dover Publications, New York, 1945. Google Scholar

  • [6] SCHULTE, M.: Automorphisms of metacyclic p-groups with cyclic maximal subgroups, Rose-Hulman Undergraduate Research J. 2(2) (2001), 1–10. Google Scholar

  • [7] WELLS, C.: Automorphisms of group extensions, Trans. Amer. Math. Soc. 155 (1971), 189–194. http://dx.doi.org/10.2307/1995472CrossrefGoogle Scholar

  • [8] ZASSENHAUS, H. J.: The Theory of Groups, Chelsea, New York (1958). Google Scholar

About the article

Published Online: 2008-06-14

Published in Print: 2008-08-01


Citation Information: Mathematica Slovaca, Volume 58, Issue 4, Pages 405–412, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-008-0084-1.

Export Citation

© 2008 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gang Han and Qipeng Zhou
Communications in Algebra, 2016, Volume 44, Number 4, Page 1411
[2]
Marek Golasiński and Daciberg Lima Gonçalves
manuscripta mathematica, 2009, Volume 128, Number 2, Page 251
[3]
Daciberg Gonçalves and Peter Wong
Communications in Algebra, 2014, Volume 42, Number 2, Page 909

Comments (0)

Please log in or register to comment.
Log in